# SDR DALA2024080607838

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 75,197 hours, 29,137 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Detached
- Location: Arm Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 2L DOOR ARMED LIGHT COVER DETACHED. CORRECTIVE ACTION: REATTCHED ARMED LIGHT COVER OPS NML. (5507380)
